RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 96–108 (Mi znsl6543)  

On the convergence of multidimensional workload in a service system to a stable process

E. S. Garai

St. Petersburg, Russia

Abstract: A service system model introduced by I. Kaj and M. S. Taqqu is considered. We prove a limit theorem on the convergence of finite-dimensional distributions of the integral workload process with a multidimensional resource to the corresponding distributions of a multidimensional stable process.

Key words and phrases: service system model, integral workload process, multidimensional resource, multidimensional stable process, convergence of finite-dimensional distributions.

Full text: PDF file (219 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 15.10.2017

Citation: E. S. Garai, “On the convergence of multidimensional workload in a service system to a stable process”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 96–108

Citation in format AMSBIB
\Bibitem{Gar17}
\by E.~S.~Garai
\paper On the convergence of multidimensional workload in a~service system to a~stable process
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 96--108
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6543}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6543
  • http://mi.mathnet.ru/eng/znsl/v466/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:22
    Full text:4
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019